Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin rash that causes bruises

Premium Questions

Dr.           Kakkar S. MD

I used a topical otc hydrocortizone ointment to treat a itchy skin rash a while ago. It worked, so I stopped using it. Now after many months the itch and rash is back, but worse than before. I... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

Hi Doctor, This is in relation to some skin reaction that has started recently. I have attached some pics of the affected area, it seems that there appears a mark or a patch in the affected area. I used to have itching... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

Suitable treatments for an itchy macular rash caused by anti cancer drugs - one/all of EPIRUBICIN, FLUOROURACIL & CYCLOPHOSPHAMIDE ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.       Kakkar MD

My wife is having the skin rashes for last 1 month and its happening for the first time. It causes itching as well. But rashes appear and disappear on its own. She's not taking any medicine at... View answer

Answered by : Dr. Kakkar ( Dermatologist)
Dr. Geetika Paul MD

HI I am a 18 year old male. I have a cold/ allergy at this time. I have been taking Allegra D 12 hour. This medication is not new to me but I noticed hives or welts on my arms. The area is very itchy. Could it be an... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)

Public Forum Discussions

Dr. Kakkar S. MD

skin rash on my nose, skin comes out and its very itchy. comes and disappears when i apply broad spectrum antifungal creams.. male, 24. Is it an allergy or what? im confused, been to all kinds ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. SANDEEP GOLLA MD

47 year old woman, in good health, average weight. developed skin rash , on one side of the neck, front, general appearance of stretch marks, no change in diet, detergents etc. sometimes more pronounced ... View answer

Answered by : Dr. SANDEEP GOLLA ( Dermatologist)
Dr. Dholariya Sagar Jayantilal MD

hi,i have been to my local gp with a itcy skin rash,it started on my hand.my gp told me it was urticarial.this has not changed and is now causing very sore swelling to any part of my body that pressure... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Geeta Gangavati MD

the body with pink rashes. consulted a dermatologist and suggested to apply permite cream once followed ... disappeared but has come again when stopped pl advise the causes and correct medication ... View answer

Answered by : Dr. Geeta Gangavati ( General & Family Physician)
Dr. Harshit Bhachech MD

i have a problem with my skin itching i have tried changing laundry detergents, shower soaps moisurizers allergy pills from clariton to zertex. there is no rash or redness i have added biotin and a hair ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)

Mobile Questions and Answers

Dr.  Sumanth Amperayani MD

Hi.. Its safe... No problem. It might cause some drowsiness but be careful while she's going to washroom ETC...hold her to help. Hope my answer was helpful for you. Happy to help anytime. Further clarifications and...

Dr. Narender Saini MD

Ithi skin rash could be hives. You should see a skinspecialist. Take tab citrizine 10 mg daily to reduce itch

Dr.  BR Hudda MD

Apply mometasone ointment if they are not infective or caused by an allergy please hit thanks